# SDR FDEA201306071225

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51091
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, FLOORBEAM UPPER LIP SCREW HOLES ARE CORRODED AT RBL 50.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-51, FIG 101, DETAIL 3,  INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5109, AT BS 1640, LBL 70 -RBL 70.  MAJOR REPAIR.
